Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 326560, 6 pages
http://dx.doi.org/10.1155/2013/326560
Research Article

Absolute Stability and Master-Slave Synchronization of Systems with State-Dependent Nonlinearities

1Department of Applied Mathematics, Shanghai Finance University, Shanghai 201209, China
2College of Sciences, North China University of Technology, Beijing 100144, China
3Department of Applied Mathematics, Shanghai University of Finance and Economics, Shanghai 200433, China

Received 3 April 2013; Accepted 7 May 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Rong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Li, Bo Liu, and Chao Liu, “Absolute Stability and Master-Slave Synchronization of Systems with State-Dependent Nonlinearities,” Mathematical Problems in Engineering, vol. 2013, Article ID 326560, 6 pages, 2013. doi:10.1155/2013/326560